Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lower abdominal pain, irregular bleeding, back pain, bladder infection, congestion. On plan B. Help?

Hi, I have been having tight lower abdominal pains, when I stretch back, irregular bleeding, which could be caused by plan B a pregnancy contraceptive, or irregular period, I was believed to have a bladder infection (while spotting) Or uti, last night. It burned to pee. I was also congested last week, and a month or so back I had pains on my left side by my rib cage. I am sexually active and I don't know what this could be . Please help !!
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi there ! The pain in your left side rib cage could be due to respiratory tract infection as described in your history and also due to a possible infection of the pleurae.
The burning sensation while passing urine is possibly and rightly due a urinary tract infection, which occurs not infrequently in sexually active females. This could be associated with infection of the pelvic organs giving rise to pain in the back and lower abdomen. The treatment for both needs proper antibiotics.
The irregular bleeding could be due to your contraceptive plan B , but a chance miscarriage can not be excluded. Any foreign body in the uterus may give rise to such symptoms.
You should go for routine blood and urine tests, along with an ultrasound of the abdomen and an x-ray chest if advised by your physician and only after excluding pregnancy. Good luck.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor